I'm trying to figure out if muscle weakness and tenderness in my left arm can be due to a side-effect of taking Wellbutrin. I've already had the more serious (i.e., heart-related) possibilities checked out and cleared. I am an otherwise healthy 30-year-old with pretty good diet. I took Wellbutrin for a few months before going to the extended release version (I think I was on around 100mg at that point), then started taking XL and went up to 300mg for about half a year, and now I'm down to 150mg XL for several months. Every once in a while I feel like my circulation is cut off under my left armpit and it sort of radiates down my arm but I shake it after a few days. This time it's lasted for a few weeks, but the circulation feeling went away and for most of those two weeks it's just been general muscle weakness. It just occurred to me today to see if it could be a Wellbutrin side-effect. I really hope it is because otherwise I have no clue what's going on. It's more annoying and scary than actually inhibiting or painful in any way.
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Oct 2010 • 3 answers
Updated 26 Feb 2017 • 2 answers
Updated 2 days ago • 3 answers
Updated 17 Jul 2018 • 5 answers
I have PMR and GCA and have been on steroids for 6 months.My doc wants me to start Actemra infusion?
Updated 5 Aug 2018 • 4 answers